Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 7, NWS Omaha, NE

April 24, 2016Saunders County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 24, 2016, 7:06 PM CDT for Saunders County, Nebraska. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2016, 7:06 PM CDT (00:06 UTC)
Expired
Apr 24, 2016, 7:30 PM CDT
In force
24 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Saunders County, NE

The radar

The Omaha radar (KOAX), 13 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 7:17 PM CDTHAIL 11 S Wahoo, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1046 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1046 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.2
Supercell composite
16.1

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS53 KOAX 250006
SVROAX
NEC155-250030-
/O.NEW.KOAX.SV.W.0007.160425T0006Z-160425T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
706 PM CDT SUN APR 24 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 730 PM CDT

* AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
  WAHOO...OR 23 MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WAHOO...YUTAN...MEAD...ITHACA...LESHARA AND COLON. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 85 AND 108.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 462.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4114 9675 4141 9653 4139 9650 4139 9647
      4137 9645 4136 9642 4131 9640 4129 9637
      4126 9635 4124 9637 4123 9636 4109 9662
      4109 9668
TIME...MOT...LOC 0006Z 221DEG 32KT 4115 9664 

HAIL...1.00IN
WIND...60MPH
 
$$

BOUSTEAD
1 follow-up statement
306 
WWUS53 KOAX 250019
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
719 PM CDT SUN APR 24 2016

NEC155-250030-
/O.CON.KOAX.SV.W.0007.000000T0000Z-160425T0030Z/
SAUNDERS NE-
719 PM CDT SUN APR 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL SAUNDERS COUNTY...

AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAHOO...OR 26
MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAHOO...YUTAN...MEAD...ITHACA...LESHARA AND COLON. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 87 AND 108.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 462.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4141 9653 4139 9650 4139 9647 4137 9645
      4136 9642 4131 9640 4129 9637 4126 9635
      4124 9637 4123 9636 4113 9660 4113 9667
      4122 9669
TIME...MOT...LOC 0019Z 224DEG 17KT 4119 9659 

HAIL...1.00IN
WIND...60MPH
 
$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:43 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 24, 6:43 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
643 PM CDT SUN APR 24 2016

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 300 PM CDT SUN APR 24 2016

LOOKS TO BE THE START OF A RATHER ACTIVE WEATHER PATTERN WITH
INITIAL SYSTEM THIS AFTERNOON BRINGING THREAT OF SEVERE WEATHER
TO THE AREA INTO THE EVENING.

LATEST RADAR SHOWS NORTH SOUTH ORIENTED BAND OF SHOWERS AND
THUNDERSTORMS MOVING ACROSS PARTS OF EASTERN NEBRASKA AT MID
AFTERNOON. THIS BAND OF STORMS IS EXPECTED TO INTENSIFY THROUGH
THE REMAINDER OF THE AFTERNOON AS IT MOVES INTO BETTER INSTABILITY
IN CLOUD FREE AREA OF EXTREME SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA. MAIN AREA OF STORMS EXPECTED TO BE EAST OF THE AREA PRIOR TO
06Z BUT LINGERING CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THE
EARLY MORNING AS SURFACE TROUGH GRADUALLY PUSHES EAST.

SHORT WAVE RIDGE THEN BUILDS ACROSS THE CENTRAL PLAINS ON MONDAY
IN ADVANCE OF THE NEXT SYSTEM MOVING INTO THE FOUR CORNERS AREA
OF THE SOUTHWEST. THIS SYSTEM WILL BRING ANOTHER CHANCE OF SHOWERS
AND THUNDERSTORMS TO THE REGION FOR TUESDAY INTO WEDNESDAY AS
UPPER LOW GRADUALLY PIVOTS INTO THE CENTRAL PLAINS. SOME SEVERE
POTENTIAL FOR SOUTHERN PARTS OF THE FORECAST AREA TUESDAY AFTERNOON
AND EVENING AS WARM FRONT LIFTS INTO NEBRASKA.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 231 PM CDT SUN APR 24 2016

SAME ACTIVE TREND CONTINUES IN THE EXTENDED PERIOD WITH
ADDITIONAL SERIES OF UPPER TROUGHS MOVING INTO THE REGION.
THIS MAY BRING THE THREAT OF POTENTIAL FLOODING DUE TO PERSISTENT
RAIN EVENTS THROUGH THE PERIOD.

&&

.AVIATION...(00Z TAFS FOR KOMA...KLNK...KOFK THROUGH 00Z TUESDAY)
ISSUED AT 639 PM CDT SUN APR 24 2016

SCATTERED THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF KOMA AND
KLNK THROUGH 02Z WHILE KOFK SHOULD STAY BETWEEN THE AREAS OF
STORMS. ONCE STORMS MOVE EAST WITH APPROACH OF UPPER LOW EXPECT
VFR CONDITIONS TO PREVAIL THROUGH THE REMAINDER OF THE PERIOD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...FOBERT
LONG TERM...FOBERT
AVIATION...FOBERT
Hazardous weather outlook, Apr 24, 4:16 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
416 PM CDT SUN APR 24 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-251130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
416 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE LIKELY
ACROSS PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA EARLY THIS
EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA
UNTIL 10 PM.

THE AREAS MOST LIKELY TO SEE STRONG TO SEVERE STORMS AFTER 6 PM
WILL BE EXTREME EASTERN NEBRASKA ALONG THE MISSOURI RIVER INTO
SOUTHWEST IOWA AND SOUTHEAST NEBRASKA SOUTH OF INTERSTATE 80.

A STRONG LOW PRESSURE SYSTEM IN SOUTH DAKOTA WILL PUSH A DRYLINE
AND COLD FRONT INTO EASTERN NEBRASKA AND SOUTHWEST IOWA THIS
EVENING...LEADING TO THE RISK FOR SEVERE STORMS. MOST OF THE
STORMS WILL BE MOVING EAST OF THE MISSOURI RIVER BY MID
EVENING...AND EAST OF SOUTHWEST IOWA BY MIDNIGHT...ENDING THE
THREAT OF SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

THE NEXT CHANCE OF THUNDERSTORMS IS TUESDAY...ESPECIALLY DURING
THE AFTERNOON AND INTO TUESDAY NIGHT. STRONG TO SEVERE STORMS
WILL BE POSSIBLE.

THE ACTIVE PATTERN SHOULD CONTINUE WITH A CHANCE FOR
THUNDERSTORMS WEDNESDAY INTO WEDNESDAY NIGHT...THEN AGAIN FROM
FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED YET THIS EVENING FOR PARTS OF
EXTREME EASTERN NEBRASKA AND SOUTHWEST IOWA.

FOBERT

In the hours before

Local storm report, Apr 24, 4:01 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
401 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     NON-TSTM WND GST FREMONT                 41.44N 96.49W
04/24/2016  M54 MPH          DODGE              NE   AWOS

&&

JB
Local storm report, Apr 24, 4:06 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
406 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             7 N FREMONT             41.54N 96.49W
04/24/2016  E1.75 INCH       DODGE              NE   LAW ENFORCEMENT

            HWY77 AND CO RD Q

&&

DFOBERT
Special weather statement, Apr 24, 4:55 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
455 PM CDT SUN APR 24 2016

IAZ043-055-069-079-NEZ015-034-044-045-051>053-067-242300-
MILLS IA-HARRISON IA-POTTAWATTAMIE IA-MONONA IA-DODGE NE-DOUGLAS NE-
CASS NE-THURSTON NE-WASHINGTON NE-SAUNDERS NE-BURT NE-SARPY NE-
455 PM CDT SUN APR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATTAMIE...MONONA...
NORTHWESTERN MILLS...HARRISON...NORTHWESTERN CASS...DOUGLAS...
SOUTHEASTERN DODGE...WASHINGTON...SOUTHEASTERN THURSTON...EASTERN
SAUNDERS...SARPY AND BURT COUNTIES UNTIL 600 PM CDT...

AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A COUPLE OF LINES OF
STRONG THUNDERSTORMS.  A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
DECATUR TO 5 MILES SOUTHWEST OF MURDOCK...AND MOVING EAST AT 40MPH
AND ANOTHER FROM PISGAH TOWARD BELLEVUE.

WIND GUSTS UP TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...BLAIR...RALSTON...
GRETNA...ONAWA...MISSOURI VALLEY...ASHLAND...VALLEY...TEKAMAH...LOGAN...
SPRINGFIELD...ARLINGTON...YUTAN...TREYNOR...UNDERWOOD AND FORT CALHOUN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 157 AND 167.
 HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 429 AND 450.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 76 AND 159.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.
 INTERSTATE 29 BETWEEN MILE MARKERS 37 AND 118.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 23.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 423 AND 454.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN IOWA...AND EASTERN NEBRASKA.

LAT...LON 4183 9559 4108 9563 4098 9644 4214 9644
      4210 9567 4186 9567 4186 9557
TIME...MOT...LOC 2154Z 273DEG 34KT 4193 9626 4099 9631

ZAPOTOCNY
Special weather statement, Apr 24, 5:57 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
557 PM CDT SUN APR 24 2016

IAZ043-NEZ015-242315-
MONONA IA-THURSTON NE-
557 PM CDT SUN APR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA AND
NORTHEASTERN THURSTON COUNTIES UNTIL 615 PM CDT...

AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF MACY...OR 23 MILES SOUTH OF SIOUX CITY...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MACY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 159 AND 165.
 INTERSTATE 29 BETWEEN MILE MARKERS 120 AND 125.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL IOWA...AND NORTHEASTERN NEBRASKA.

LAT...LON 4227 9635 4226 9633 4223 9632 4222 9633
      4221 9635 4221 9609 4207 9623 4215 9645
      4228 9644 4228 9636
TIME...MOT...LOC 2257Z 210DEG 28KT 4217 9632

ZAPOTOCNY
Special weather statement, Apr 24, 6:04 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
604 PM CDT SUN APR 24 2016

NEZ088-089-092-242330-
JEFFERSON NE-GAGE NE-PAWNEE NE-
604 PM CDT SUN APR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...SOUTHERN
GAGE AND NORTHWESTERN PAWNEE COUNTIES UNTIL 630 PM CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ODELL...OR 14 MILES NORTHWEST OF MARYSVILLE...MOVING NORTHEAST AT 55
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...WYMORE...BLUE SPRINGS...ODELL...VIRGINIA AND ROCKFORD STATE
RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 22.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4003 9692 4028 9680 4024 9641 4000 9664
      4000 9688
TIME...MOT...LOC 2304Z 218DEG 48KT 4004 9677

BOUSTEAD
Special weather statement, Apr 24, 6:45 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
645 PM CDT SUN APR 24 2016

NEZ051-066-067-250015-
CASS NE-LANCASTER NE-SAUNDERS NE-
645 PM CDT SUN APR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASS...NORTHEASTERN
LANCASTER AND SOUTHEASTERN SAUNDERS COUNTIES UNTIL 715 PM CDT...

AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHERN LINCOLN...ASHLAND...CERESCO...RAYMOND...DAVEY...MEMPHIS AND
MEMPHIS STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 71 AND 87.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 401 AND 405.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4085 9672 4098 9685 4118 9670 4107 9634
TIME...MOT...LOC 2345Z 221DEG 35KT 4091 9669

BOUSTEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:12 PM CDTSevere Thunderstorm WarningOAXLancaster33 min
Apr 24, 7:21 PM CDTSevere Thunderstorm WarningOAXJefferson24 min
Apr 24, 7:25 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Douglas, Washington35 min
Apr 24, 7:29 PM CDTSevere Thunderstorm WarningOAXSaunders31 min
Apr 24, 7:45 PM CDTSpecial Weather StatementOAXCass, Douglas, Sarpy60 min
Apr 24, 9:21 PM CDTSpecial Weather StatementOAXCedar, Stanton, Wayne39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.